# SDR CALA9801240

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 945-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE CRACKS IN LONGERON 17R AT FRAME ATTACH HOLES FROM STA 945 TO 980.  THE CRACKS WERE .5 TO 1 INCH LONG.  THE CRACKED AREAS OF LONGERON WERE REMOVED IAW SRM 53-02, FIGURE 18.  LONGERON REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 53-02, FIGURE 18, 51-10-3, 51-30-1, 51-30-2, AND 51-30-5.
